# SDR HEEA066544

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 206064103001
- Condition: Worn
- Location: Leg Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON BEARING.
